# SDR UPS09M54491

- Difficulty date: January 12, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 38,928 hours, 7,521 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMPENNAGE LT O/B ELEVATOR LOWER SURFACE AFT PORTION FOUND WITH DELAMINATION AS MARKED.  EMPENNAGE LT O/B ELEVATOR LOWER SURFACE AFT PORTION REPAIR AS PER SRM 55-90-00 FIG 3 VOL I & SRM 51-62-00 VOL II REV 40.  PAINT TOUCH-UP ON REPAIRED AREA AS PER SRM 51-21-02 VOL II REV 40.
